Pennsylvania, 2010

Wildfire in Pennsylvania, July 6 to 8, 2010

July 6 to 8, 2010 · NWS PHI · 1 event in 1 county or zone

The heat and recent dry weather helped a wildfire in lower Jackson Township burn around 10 acres until it was contained. |No structures were in danger and no one was evacuated.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

The heat and recent dry weather helped a wildfire in lower Jackson Township burn around 10 acres until it was contained. The fire was reported on the afternoon of the 6th between Running Valley and Twin Pines Roads.|No structures were in danger and no one was evacuated. Two firefighters were taken to Pocono Medical Center. It was a tough fire to get under control because it burned into the ground. Six companies responded to the fire and it was deemed contained on the 8th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 6, 2:10 PM EST, 50 minutes earlier.

Area forecast discussion, Jul 6, 2:10 PM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT TUE JUL 6 2010

.SYNOPSIS...
AN OPPRESSIVELY HOT RIDGE OF HIGH PRESSURE OVER THE AREA WILL EDGE
WEST THE NEXT COUPLE OF DAYS. WEAK LOW PRESSURE NEAR CAPE COD WILL
MOVE SOUTHWEST TO THE CAROLINAS BY THURSDAY AND PULL A WEAK SIDE
DOOR COOL FRONT WESTWARD ACROSS NEW JERSEY WEDNESDAY. THAT FRONT
SHOULD STALL NEAR THE DELAWARE THURSDAY AND FRIDAY. LOW PRESSURE
AND A COOL FRONT CROSS THE AREA SATURDAY ACCOMPANIED BY A GOOD
CHANCE OF SHOWERS AND THUNDERSTORMS. WEAK HIGH PRESSURE FOLLOWS
SUNDAY AND MONDAY WITH RATHER HOT HUMID SOUTHWESTERLIES EXPECTED
TO RETURN BY TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
HEAT AND AIR QUALITY RELATED PRODUCTS POST SHORTLY.

A RECORD BREAKING AFTERNOON OF HEAT GIVES WAY TO ANOTHER VERY WARM
HUMID NIGHT...POSSIBLY RECORD WARMTH FOR THE NIGHTTIME LOW AT PHL
FOR WEDNESDAY JULY 7.

PERSISTENT CELL CROSSING NE PA SHOULD REMAIN JUST N OF OUR CWA
THIS EVENING.

UPDATED RER'S WILL POST LATE TODAY AS THE RECORDS GO FINAL.

HAZY TOWARD MORNING. WEAK SIDE DOOR COOL FRONT SHOULD CROSS THE
NJ COAST TOWARD DAWN.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
ANOTHER RECORD BREAKER EXPECTED FOR A GOOD CHUNK OF THE AREA WED
AS EXCESSIVE HEAT COVERED SOUTHERN NEW ENGLAND ON TUESDAY THE 6TH.

HEAT ADVY WILL COVER WHERE WE ARE MOST CONFIDENT OF 2 HRS EQUAL OR
EXCEEDING THE 100F CRITERIA ACY-PHL NORTH AND 105F CRITERIA EM MD
AND S 3/4 DEL.  LEFT FAR SNJ OUT AS THEY ARE MOST LIKELY 100-104.

HEAT ADVY FOR WEDNESDAY WILL BE MORE CONFIDENTLY DEFINED ON THE
UPCOMING MID SHIFT PRODUCT ISSUANCE NEAR 4AM.

CONVECTIVE THREAT INCREASES A BIT THURSDAY AND MORE SO FRIDAY AS A
SIDE COOL FRONT STALLS SOMEWHERE IN THE INTERIOR OF OUR CWA. SLIGHTLY
COOLER TEMPS ALOFT MAY PERMIT INSTABILITY TO BE UNCAPPED.

MORE AT 4PM...

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
WHILE THE ENTIRE AREA WILL BE AT LEAST MARGINALLY UNSTABLE FRIDAY
EVENING...THE BEST STRIPE OF INSTABILITY SHOULD BE ACROSS THE
POCONOS AND NORTHWEST NEW JERSEY...AND THE HIGHEST CHANCE OF SHOWERS
AND THUNDERSTORMS WILL BE PLACED THERE. AS THE MOISTURE FROM THE
SYSTEM DRIFTING WESTWARD ACROSS THE ATLANTIC THIS AFTERNOON GETS
INFUSED INTO THE FLOW...HEAVY RAIN IS POSSIBLE WITH CONVECTIVE
ACTIVITY FRIDAY NIGHT.

THE SURFACE COLD FRONT LOOKS AS THOUGH IT WILL CROSS THE FORECAST
AREA SATURDAY. MODERATE INSTABILITY SHOULD EXIT AHEAD OF THE
FRONT...WITH WEAK MID LEVEL LAPSE RATES AND FAIRLY WEAK SHEAR (AS
THE MID LEVEL TROUGH HANGS BACK TO THE WEST). IN ADDITION...THE MID
LEVEL FLOW MAY TEND TO BECOME PARALLEL TO THE FRONT IN THE AFTERNOON
AND EVENING...SLOWING THE PROGRESSION OF THE FRONT. AGAIN...MID
LEVEL LAPSE RATES AND SHEAR LOOK FAIRLY WEAK SATURDAY...SO THE
PREDOMINATE CONVECTIVE THREAT FOR SATURDAY COULD BE HEAVY RAIN (WITH
PRECIPITABLE WATER VALUES NEAR 2.15 INCHES).

AT THIS POINT...NOT SURE WHETHER THE CONVECTIVE ACTIVITY ALONG THE
FRONT WILL HAVE ENOUGH COVERAGE TO WARRANT MORE THAN A CHANCE OF
SHOWERS AND THUNDERSTORMS...SO WILL NOT HIT THIS TOO HARD YET. SINCE
DRY BEGETS DRY...WILL LEAVE THE MENTION BELOW LIKELY AND REVISIT
THIS AS IT GETS CLOSER. IN ANY EVENT...THE FRONTAL PASSAGE
REPRESENTS THE BEST CHANCE OF RAIN IN THE NEW FEW DAYS. WITH
CLOUDS...NOT SURE ANY LOCATIONS WILL HIT 90 DEGREES...BUT DEW POINTS
WILL BE HIGHER AS THE AIR ASSOCIATED WITH THE SYSTEM OVER THE
ATLANTIC THIS AFTERNOON BECOMES COMPLETELY ASSIMILATED.

SINCE THE FRONT WILL BE MOVING MORE SLOWLY...LEFT THE MENTION OF
SHOWERS AND THUNDERSTORMS IN FOR SATURDAY NIGHT. WITH THE MID LEVEL
TROUGH MOVING SLOWLY EAST SUNDAY...NOT COMFORTABLE LEAVING THE DAY
COMPLETELY DRY. WILL INDICATE THE BEST CHANCE ACROSS THE EAST...
WHERE THE AIRMASS CHANGE OCCURS MORE SLOWLY. INTERESTINGLY...AS THE
MID LEVEL TROUGH APPROACHES...MID LEVEL LAPSE RATES STEEPEN MARKEDLY
(NEAR 7.3 C/KM DURING THE AFTERNOON) WITH MODEST INSTABILITY IN
PLACE. HOWEVER...THE WIND FIELD STILL LOOKS FAIRLY WEAK...SO
ORGANIZED DEEP CONVECTION DOES NOT APPEAR LIKELY AT THIS DISTANCE.

WILL KEEP THE FORECAST DRY SUNDAY NIGHT AND MONDAY AS THE MID LEVEL
FLOW BACKS TO THE NORTHWEST AND WEAK HIGH PRESSURE BUILDS IN BEHIND
THE FRONT. HOWEVER...MID LEVEL HEIGHTS RISE ACROSS THE SOUTHWEST...
AND THIS SHOULD PUSH THE STALLED COLD FRONT BACK TOWARD THE AREA AS
A WARM FRONT. SINCE THERE ARE SOME TIMING ISSUES WITH THIS FEATURE
ON TUESDAY...WILL NOT GET INTO TOO MUCH DETAIL AND MAINTAIN A CHANCE
OF SHOWERS AND THUNDERSTORMS WITH THE WARM FRONT.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS CONTINUE AT THE TAF SITES THIS AFTERNOON WITH ONLY
SOME SCT CU DOTTING THE SKY. A SEA BREEZE HAS DEVELOPED ALONG THE
SHORE AND WINDS HAVE TURNED ONSHORE AT KACY BEFORE 18Z. WINDS IN THE
LOWEST LEVELS ARE QUITE LIGHT AND WIND DIRECTION FCST ARE TRICKY
THIS AFTERNOON. I HAVE JUST USED VRB IN MANY PLACES BUT MENTIONED
TEMPO GROUPS FOR KILG, KPHL AND KMIV WHERE RIVER/BAY BREEZE MAY
AFFECT THE AREAS AT TIMES. MOSTLY VFR TONIGHT WITH PATCHY HZ/BR WHICH
MAY LOWER VSBYS TO MVFR AT TIMES...ESPECIALLY AT KMIV WHERE BR WAS
OBSERVED LAST NIGHT. VFR WED WITH DIURNAL CU AND A LIGHT NE WINDS
EXPECTED.

OUTLOOK...
MOSTLY VFR CONDITIONS EXPECTED THE NEXT FEW DAYS WITH DAILY CU
EXPECTED. INCREASING CHC FOR SHOWERS/TSTMS LATER THU INTO SAT WITH
OCNL LOWER VSBYS/CIGS EXPECTED. OVERNIGHT MVFR HZ/BR WILL CONTINUE
TO BE AN ISSUE ALSO.

&&

.MARINE...
THE WINDS OVER THE WATERS HAVE BEEN QUITE LIGHT TODAY. THE HIGH
PRESSURE SYSTEM OVER THE REGION IS BEGINNING TO WEAKEN AND RETREAT
OFF TO THE SW. LOW PRESSURE IS SHOWN BY THE MODELS MOVING W. THE
GRADIENT WILL FAVOR A NE TO SE WIND BEGINNING WED AND THIS SHOULD
REMAIN FOR THE NEXT FEW DAYS. A COLD FRONT WILL CROSS THE WATERS SAT
NIGHT WITH WINDS BECOMING WRLY AFTER THAT. CONDITIONS SHOULD REMAIN
SUB-SCA INTO THE WEEKEND. WAVES MAY APPROACH SCA CRITERIA SAT.
SCATTERED TSTMS FRI NIGHT INTO THE WEEKEND MAY CREATE LOCALIZED
HIGHER WINDS/WAVES. LOWER VSBYS IN BR/HZ MAY OCCUR TONIGHT INTO FRI.

&&

.FIRE WEATHER...
WILL UPDATE THIS SECTION AT 4 PM...

IT LOOKS LIKE BOTH TODAY AND WEDNESDAY WILL FALL SHORT OF THE
CRITERIA FOR A RED FLAG WARNING EVEN THOUGH FUEL MOISTURE LEVELS
REMAIN QUITE LOW. AFTERNOON VARIABLE DIRECTION /NW-NNE/ WIND GUSTS
GENERALLY AOB 18 MPH. MIN RH THIS AFTN ABOUT 30 PCT AND MIN RH WED
AFTN ABT 35 PCT EXCEPT IN THE 40S ALONG THE COAST.

&&

.CLIMATE...
HERE ARE THE RECORD HIGH TEMPERATURES FOR THIS WEEK AND THE MOST
RECENT YEAR OF OCCURRENCE.

AS RECORDS OCCUR TODAY RERS WBIS AS TIME PERMITS AND THEN A CLOSING
RER FOR THE DAY AS TIME PERMITS.

RECORD HIGHS FOR TODAY 7/6
PHL 98-1999     TTN 100-1999
ILG 98-1999     GED 99-1990
ACY 99-1999     RDG 100-1999
ABE 100-1999    MPO 93-1999

RECORD HIGHS FOR WEDNESDAY 7/7
PHL 98-1994     TTN 99-1993
ILG 98-1897     GED 97-1993
ACY 98-1986     RDG 99-1988
ABE 97-1988     MPO 95-1908

RECORD HIGHS FOR THURSDAY 7/8
PHL 100-1993    TTN 100-1993
ILG 98-1993     GED 97-1993
ACY 98-1993     RDG 98-1912
ABE 97-1937     MPO 94-1988

LAST TIME 100F WAS REACHED

PHL...101 ON 8/9/2001
ILG...100 ON 7/19/1999
ABE...100 ON 7/6/1999
ACY...101 ON 8/8/2007
RDG...100 ON 8/14/2002 AS WELL AS 7/5/2010
TTN...100 ON 8/2/2002 AS WELL AS 7/5/2010
GED...100 ON 8/3/2006

LAST TIME 101F OR HIGHER OCCURRED FOR OUR FOUR LCD CLIMATE SITES

PHL...101 ON 8/9/2001
ILG...102 ON 7/4/1966
ABE...101 ON 7/16/1988
ACY...101 ON 8/8/2007

LAST TIME 102F OR HIGHER OCCURRED FOR OUR FOUR LCD CLIMATE SITES

PHL...103 ON 7/15/1995; 104 ON 7/3/1966
ILG...102 ON 7/4/1966; 103 ON 7/10/1936
ABE...105 ON 7/3/1966...ALL TIME HIGH
ACY...103 ON 8/9/2001; 104 ON 7/3/1966

RECORD HIGH LOW TEMPERATURES FOR PHILADELPHIA THE NEXT FEW DAYS

WEDNESDAY 7/7...79 IN 1999
THURSDAY 7/8....80 IN 1984

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ060>062.
     HEAT ADVISORY FROM 11 AM TO 6 PM EDT WEDNESDAY FOR PAZ060-061.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT WEDNESDAY FOR PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ001-007>010-
     012-013-016-020>023-027.
     HEAT ADVISORY FROM 11 AM TO 6 PM EDT WEDNESDAY FOR NJZ009-010-
     012-013-020.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT WEDNESDAY FOR NJZ015-
     017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002-003.
     HEAT ADVISORY FROM 11 AM TO 6 PM EDT WEDNESDAY FOR DEZ002-003.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT WEDNESDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
     019-020.
     HEAT ADVISORY FROM 11 AM TO 6 PM EDT WEDNESDAY FOR MDZ008-012-
     015-019-020.
MARINE...NONE.

&&

SYNOPSIS...DRAG/GIGI 311
NEAR TERM...DRAG 311
SHORT TERM...DRAG 311
LONG TERM...HAYES 311
AVIATION...O'HARA 311
MARINE...O'HARA 311
FIRE WEATHER...
CLIMATE...
Hazardous weather outlook, Jul 6, 2:40 PM EST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT TUE JUL 6 2010

PAZ054-055-071200-
CARBON-MONROE-
340 PM EDT TUE JUL 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-008-PAZ062-071200-
SUSSEX-WARREN-MORRIS-NORTHAMPTON-
340 PM EDT TUE JUL 6 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A HEAT ADVISORY MIGHT BECOME NECESSARY FOR ALL OR PART OF THE AREA
ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012-013-020-PAZ060-061-071200-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-BERKS-LEHIGH-
340 PM EDT TUE JUL 6 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-071200-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
340 PM EDT TUE JUL 6 2010

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ016-021>023-027-071200-
SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
340 PM EDT TUE JUL 6 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A HEAT ADVISORY MIGHT BECOME NECESSARY FOR ALL OR PART OF THE AREA
ON WEDNESDAY. THE HEAT INDEX WILL RISE CLOSE TO THE CRITERIA OF
105.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-071200-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
340 PM EDT TUE JUL 6 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-071200-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
340 PM EDT TUE JUL 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-071200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 PM EDT TUE JUL 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 wildfire. Local standard time, as filed.

Wildfire, Monroe

When
July 6, 3:00 PM EST to July 8, 11:00 AM EST
Where
Monroe forecast zone
Injuries
0 direct, 2 indirect
Reported by
Newspaper
Coordinates
41.058, -75.339 (the zone’s center; the record gives no point)

What these are

Wildfire
A fire burning in wildland vegetation, with its acreage and damage where known.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2010Every state in 2010This day in weather historyWarnings in Pennsylvania, July 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 248554.